# SDR QXEA2010121700903

- Difficulty date: December 13, 2010
- Submitted: December 18, 2010
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 23,996 hours, 17,746 cycles
- Engine: Ge CF348C1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851AA03
- Part serial: 226
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 22,237 hours, 16,680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE DURING CLIMBOUT.  EMERGENCY AND ABNORMAL CHECKLIST COMPLIED WITH; CAPT STALL PROTECTION SWITCH TURNED OFF.  RETURNED TO FIELD. LANDING UNEVENTFUL. R & R STALL PROTECTION COMPUTER AS A PRECAUTIONARY MEASURE.  AMM TASKS 27-35-01-000-710-801 & 27-35-01-400-710-801.  REF FIM TASK 27-35-00-810-803 - REPORTS STICK PUSHER FAIL CH B.  C/W FIM TASK 27-35-15-810-803. RETURNED TO SERVICE.
